# SDR SWAA2019021329554

- Difficulty date: February 11, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 47,750 hours, 28,421 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SA33077
- Part serial: 18234
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LOOSE FROM HOUSING.  R&R SLIDE IAW MT.
